Nov 23, 2003 - 7:53 pm
Im 23 and was just diagnosed with stage 2A HD and just had my second ABVD treatment on Friday. I was supposed to have it on Tuesday but my WBC count was too low. On Friday it was better but still not high enough so I only got 80% of my dose and then a shot of something on Saturday to help bring my count up. Is this normal?? Also, I haven't really felt too bad after either treatment, with the exception that my legs are so achey, it hurts to walk, stand and lie down. Does it get worse or am I just going to be a lucky one without horrible side effects?? And one last thing, my doctor said that my hair would fall out pretty quick after my first treatment and I was just expecting to wake up one morning and have it be gone, but so far nothing has happened. I guess I just thought it would be so horrible and it hasn't been so far and Im just afraid either it'd because its not working or its just going to get a lot worse. I geuss Im just wondering what to expect and if what Im going through is normal.. I just feel very scared that what Im going through isnt normal..